Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 70, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 8, 2011, 4:21 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 9, 2011, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2011, 4:21 PM MDT (22:21 UTC)
- In effect from
- Jun 9, 2011, 11:00 AM MDT
- Expired
- Jun 9, 2011, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3828 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453 WWUS85 KABQ 082221 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 PM MDT WED JUN 8 2011 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM THIS EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE NORTHWEST AND WEST CENTRAL HIGHLANDS FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED THROUGH THIS EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS WEST CENTRAL NEW MEXICO. ON THURSDAY...EXPECT 3 TO 5 HOURS OF CRITICAL FIRE CONDITIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. EXPECT THESE CONDITIONS TO IMPROVE LATER IN THE EVENING. NMZ103-104-107-108-090100- /O.UPG.KABQ.FW.A.0067.110609T1700Z-110610T0200Z/ /O.NEW.KABQ.FW.W.0070.110609T1700Z-110610T0200Z/ /O.CON.KABQ.FW.W.0069.000000T0000Z-110609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 421 PM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. CONDITIONS MOST CRITICAL BETWEEN 1 AND 7 PM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 GUSTS TO 35 MPH THIS AFTERNOON AND EVENING. SOUTHWEST TO WEST 25 TO 30 MPH WITH GUSTS TO 40 MPH THURSDAY. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ105-109-090100- /O.CON.KABQ.FW.W.0069.000000T0000Z-110609T0100Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 421 PM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...WEST CENTRAL AND NORTHWEST HIGHLANDS. CONDITIONS MOST CRITICAL BETWEEN 2 AND 6 PM. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS BETWEEN 30 AND 40 MPH. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 24
4 follow-up statements
552 WWUS85 KABQ 090108 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 708 PM MDT WED JUN 8 2011 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM THIS EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR TO STRONG WINDS AND LOW HUMIDITIES... .AS THE SUN SETS WIND SPEEDS WILL CONTINUE TO DECREASE. CRITICAL FIRE WEATHER CONDITIONS MAY CONTINUE FOR ANOTHER HOUR OR TWO IN SPOTS ALONG THE ARIZONA BORDER...AND MORE CONSISTENTLY FROM CLINES CORNERS AND LAS VEGAS EASTWARD TO EASTERN QUAY COUNTY. THUS...THE RED FLAG WARNING FOR THE WEST CENTRAL AND NORTHWEST HIGHLANDS WILL BE ALLOWED TO EXPIRE AT 7 PM MDT...AND THE RED FLAG WARNING FOR THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL CONTINUE UNTIL 8 PM. AFTER POOR HUMIDITY RECOVERIES TONIGHT...SOUTHWEST WINDS WILL BECOME WINDY AGAIN ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY WITH SEVERAL HOURS OF RED FLAG CONDITIONS DEVELOPING FROM LATE MORNING THROUGH EARLY EVENING. NMZ105-109-090215- /O.EXP.KABQ.FW.W.0069.000000T0000Z-110609T0100Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 708 PM MDT WED JUN 8 2011 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... SOUTHWEST WINDS WILL REMAIN BREEZY UNTIL SUNSET. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE IN SPOTS ALONG THE ARIZONA BORDER UNTIL ABOUT 830 PM MDT. $$ NMZ103-104-107-108-090215- /O.CON.KABQ.FW.W.0069.000000T0000Z-110609T0200Z/ /O.CON.KABQ.FW.W.0070.110609T1700Z-110610T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 708 PM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. * AREA AND TIMING...ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. CONDITIONS MOST CRITICAL BETWEEN 1 AND 7 PM THURSDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 GUSTS TO 35 MPH THROUGH SUNSET...MAINLY FROM CLINES CORNERS AND LAS VEGAS EASTARD TO EASTERN QUAY COUNTY. AFTER SOUTHWEST WINDS GENERALLY 10 TO 20 MPH OVERNIGHT...WINDS THURSDAY WILL BE OUT OF THE SOUTHWEST AND WEST AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...POOR RECOVERIES TONIGHT WITH MANY LOCATIONS REMAINING BELOW 15 PERCENT. CRATERING AT 4 TO 8 PERCENT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
911 WWUS85 KABQ 090202 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 802 PM MDT WED JUN 8 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR TO STRONG WINDS AND LOW HUMIDITIES... .AS THE SUN SETS WIND SPEEDS WILL CONTINUE TO DECREASE. CRITICAL FIRE WEATHER CONDITIONS MAY CONTINUE FOR ANOTHER HOUR OR TWO IN SPOTS ALONG THE ARIZONA BORDER...AND ACROSS THE PLAINS IN SPOTS FROM CLINES CORNERS AND LAS VEGAS EASTWARD TO EASTERN QUAY COUNTY. SINCE CRITICAL FIRE WEATHER CONDITIONS HAVE ABATED FOR THE NIGHT ACROSS THE VAST MAJORITY OF THE WARNED AREA...THE RED FLAG WARNINGS FOR THIS EVENING HAVE BEEN ALLOWED TO EXPIRE. AFTER POOR HUMIDITY RECOVERIES TONIGHT...SOUTHWEST WINDS WILL BECOME WINDY AGAIN ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY WITH SEVERAL HOURS OF RED FLAG CONDITIONS DEVELOPING FROM LATE MORNING THROUGH EARLY EVENING. NMZ103-104-107-108-091400- /O.EXP.KABQ.FW.W.0069.000000T0000Z-110609T0200Z/ /O.CON.KABQ.FW.W.0070.110609T1700Z-110610T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 802 PM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. * AREA AND TIMING...ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. CONDITIONS MOST CRITICAL FROM 1 TO 7 PM THURSDAY. * 20 FOOT WINDS...SOUTHWEST WINDS DECREASING TO 10 TO 20 MPH OVERNIGHT...WINDS THURSDAY WILL STRENGTHEN OUT OF THE SOUTHWEST AND WEST AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...POOR RECOVERIES TONIGHT WITH MANY LOCATIONS REMAINING BELOW 15 PERCENT. CRATERING AT 4 TO 8 PERCENT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
459 WWUS85 KABQ 090935 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 335 AM MDT THU JUN 9 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM TODAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG WINDS AND LOW HUMIDITIES... .SOUTHWEST WINDS ARE ANTICIPATED TO INCREASE LATE THIS MORNING AND THROUGH THE AFTERNOON. COMBINED WITH LOW HUMIDIITES...A RED FLAG WARNING REMAINS IN EFFECT FOR THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS BORDER. HOWEVER...THE FAR EASTERN PORTION OF THE NORTHEAST PLAINS MAY SEE SLIGHTLY HIGHER HUMIDITIES AND LIGHTER WINDS. NMZ103-104-107-108-100200- /O.CON.KABQ.FW.W.0070.110609T1700Z-110610T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 335 AM MDT THU JUN 9 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AREA AND TIMING...ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER. CRITICAL CONDITIONS MOST LIKELY FROM 1 TO 7 PM. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...RANGING FROM 4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
800 WWUS85 KABQ 100155 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 755 PM MDT THU JUN 9 2011 NMZ103-104-107-108-100300- /O.EXP.KABQ.FW.W.0070.000000T0000Z-110610T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 755 PM MDT THU JUN 9 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... TEMPERATURES WILL DROP AND WIND SPEEDS WILL CONTINUE TO DECREASE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THROUGH SUNSET...SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MDT. A POCKET OF CRITICAL FIRE WEATHER CONDITIONS MAY PERSIST FOR ANOTHER HOUR OR TWO FROM WAGON MOUND AND LAS VEGAS EASTWARD TO NEAR CONCHAS AND ROY BEFORE DIMINISHING. POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT SOUTHWEST OF A LINE FROM SPRINGER TO SAN JON. $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 8, 3:46 PM MDT, 35 minutes earlier.
Area forecast discussion, Jun 8, 3:46 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 346 PM MDT WED JUN 8 2011 .DISCUSSION... THE EVER PRESENT SMOKE PLUMES...HEAT AND THE CONTINUING DRY WX REMAIN THE ISSUES OF MOST CONCERN THROUGH THE FCST PERIOD. NO RELIEF IN THE DRY CONDITIONS THROUGH THE NEXT 7 DAYS AT LEAST FOR W THREE QUARTERS OF FCST AREA. AS FAR AS THE SMOKE PLUMES ARE CONCERNED...WALLOW COMPLEX PLUME HAS BEEN SHOWING SIGNS THE PAST FEW HOURS OF SHIFTING BACK TO THE E AFTER HAVING SHIFTED BACK TO THE N AND W ACROSS W HALF OR SO OF CIBOLA COUNTY...EASTERN MCKINLEY COUNTY AND WESTERN SANDOVAL COUNTY. SO PRETTY LIKELY THAT IT WILL SHIFT FAR ENOUGH TO THE E TONIGHT TO ONCE AGAIN REDUCE AIR QUALITY AND VISIBILITY IN THE SANGRE DE CRISTO MOUNTAINS...SANDIA AND FAR NORTHERN MANZANO MOUNTAINS...THE MIDDLE RIO GRANDE VALLEY AND POINTS SOUTHWEST TOWARD THE WALLOW FIRE. BY OR DURING THE DAY THU THERE ARE INDICATIONS THAT AT LEAST THE CENTER OF THE PLUME MAY WELL SHIFT SOUTH OF THE ALBUQUERQUE...POSSIBLY THOUGH KEEPING US BARELY IN THE NORTHERN PERIPHERY OF THE PLUME. SHOULD ACT TO KEEP DENSEST PORTION OF PLUME IN THE ABQ AND SANTA FE METRO AREAS ONLY BETWEEN LATE EVENING AND MID OR LATE MORNING HOURS THU. BUT MAY RETURN FRI OR FRI NIGHT. FROM FRI INTO THE WEEKEND THE 700 MB AND 500 MB FLOWS ARE LESS IN SYNC WITH RESPECT TO DIRECTION...MAKING PLUME POSITION MORE DIFFICULT TO PREDICT. AS FOR PCPN THERE MAY BE SOME ISOLATED TO WIDELY SCT SHOWER AND STORM ACTIVITY ACROSS MAINLY NE QUARTER OF NM FRI INTO SAT NIGHT OR SUN. NAM MORE AGGRESSIVE WITH BACK DOOR FRONT AND MOISTURE INTRUSION...AND WOULD FAVOR MORE OF A COMPROMISE BETWEEN THE GFS AND NAM SOLUTIONS FOR THIS PERIOD. STILL LOOKING AT MOSTLY BREEZY CONDITIONS ACROSS THE AREA THE NEXT 1 TO 2 DAYS...ESPECIALLY NEAR AND SOME DISTANCE E OF THE CENTRAL MTN CHAIN. 43 && .AVIATION... QUIET WEATHER REMAINS IN PLACE FOR THE NEXT 24 HOURS. THE MAIN CONCERN CONTINUES TO BE THE SMOKE FROM THE WALLOW FIRE IN EASTERN ARIZONA. EXPECT VISIBILITY RESTRICTIONS IN THE 2 TO 5SM RANGE TONIGHT ACROSS MAINLY MIDDLE AND UPPER RIO GRANDE VALLEY REGION AND 1 TO 3SM OR LESS FROM GRANTS...ACOMA PUEBLO AND ALAMO BACK TOWARD THE FIRE. WEST WINDS WILL INCREASE 20 TO 30 KTS WITH HIGHER GUSTS ALONG CLINES CORNER AREA AND NORTHEAST TOWARDS LAS VEGAS IN THE AFTERNOON THURSDAY. THIS WINDS WILL GRADUALLY DIMINISH THURSDAY EVENING. 24 NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... DRY WEATHER PATTERN CONTINUES FOR THE END OF THE WEEK. MINIMUM RH VALUES REMAIN IN THE SINGLE DIGITS ACROSS THE FORECAST AREA TODAY AND WILL REPEAT THU. OVERNIGHT RH RECOVERIES TONIGHT WILL BE POOR ACROSS THE CENTRAL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS OF NEW MEXICO. A WIND SHIFT OVER THE NORTHEAST CORNER OF THE STATE WILL ALLOW FOR A GOOD RH RECOVERY EARLY THU BUT MORE SO EARLY FRI. THE SAME PATTERN CONTINUES ON THURSDAY WITH SINGLE DIGITS RH RECOVERIES. WEST WINDS WILL INCREASE THURSDAY AFTERNOON ALONG THE CENTRAL MOUNTAIN CHAIN AND EASTERN PLAINS AS A WEAK UPPER LEVEL TROUGH CROSSES THE 4 CORNERS AREA. HAINES VALUES OF UP TO 6 ALONG NORTHEAST AND EAST CENTRAL PLAINS. WILL UPGRADE WATCH TO A RED FLAG WARNING FOR ZONES 103 104 107 AND 108. RH RECOVERIES ON FRIDAY WILL RANGE FROM FAIR TO GOOD IN THE NORTHEAST PLAINS AS A MOISTURE SURGE MAKES IT A LITTLE FURTHER INTO NORTHEAST NEW MEXICO. THIS WILL ALLOW FOR MINIMUM RH VALUES ABOVE 40 PERCENT AND HIGHER FURTHER NORTHEAST. THERE IS A POSSIBILITY OF SOME ISOLATED WETTING PRECIPITATION OVER THE FAR NORTHEAST FRIDAY AFTERNOON INTO SATURDAY. HOWEVER...MOST OF WESTERN NEW MEXICO AND AND CENTRAL MOUNTAIN CHAIN WILL REMAIN WITH POOR RH RECOVERIES. VENTILATION WILL BE GOOD TO EXCELLENT ACROSS THE FORECAST AREA. FOR THE LATER PART OF THE WEEKEND AND EARLY NEXT WEEK...LOW LEVEL MOISTURE WILL CONTINUE TO PUSH INTO THE PLAINS AT NIGHT...BUT MIXES/IS SHUNTED OUT DURING THE DAY. THERE ARE 1 TO 2 HOURS OF CRITICAL FIRE CONDITIONS POSSIBLE ALONG EASTERN MOUNTAIN CHAIN AND TO SOUTHEAST SATURDAY AFTERNOON. WILL KEEP AN EYE ON THAT DAY BUT NO WATCH AT THIS TIME. GFS HAS FLIPPED AGAIN TOWARDS A PATTERN WHICH MIGHT ALLOW SOME MOISTURE TO CIRCULATE INTO THE STATE FROM OLD MEXICO BUT THE ECMWF HANGS ONTO A STRONGER AND MORE SOUTHERLY TRACK OF THE WESTERLIES...KEEPING US DRY. 24 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 47 82 46 85 / 0 0 0 0 DULCE........................... 35 75 34 78 / 0 0 0 0 CUBA............................ 41 80 37 84 / 0 0 0 0 GALLUP.......................... 38 79 37 81 / 0 0 0 0 EL MORRO........................ 36 76 32 78 / 0 0 0 0 GRANTS.......................... 40 81 37 84 / 0 0 0 0 QUEMADO......................... 43 80 39 82 / 0 0 0 0 GLENWOOD........................ 49 89 48 90 / 0 0 0 0 CHAMA........................... 39 70 35 74 / 0 0 0 0 LOS ALAMOS...................... 52 79 50 83 / 0 0 0 0 PECOS........................... 51 77 43 78 / 0 0 0 0 CERRO/QUESTA.................... 45 74 38 75 / 0 0 0 0 RED RIVER....................... 40 67 37 67 / 0 0 0 0 ANGEL FIRE...................... 41 70 36 71 / 0 0 0 0 TAOS............................ 43 78 36 80 / 0 0 0 0 MORA............................ 45 78 40 75 / 0 0 0 0 ESPANOLA........................ 47 84 44 85 / 0 0 0 0 SANTA FE........................ 52 82 46 82 / 0 0 0 0 SANTA FE AIRPORT................ 53 84 46 85 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 55 86 55 88 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 60 88 58 88 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 56 89 54 90 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 54 88 51 90 / 0 0 0 0 LOS LUNAS....................... 53 90 51 90 / 0 0 0 0 RIO RANCHO...................... 56 88 53 89 / 0 0 0 0 SOCORRO......................... 54 94 57 94 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 52 84 52 88 / 0 0 0 0 TIJERAS......................... 53 85 51 88 / 0 0 0 0 MORIARTY/ESTANCIA............... 44 83 41 85 / 0 0 0 0 CLINES CORNERS.................. 52 81 49 82 / 0 0 0 0 GRAN QUIVIRA.................... 54 89 51 88 / 0 0 0 0 CARRIZOZO....................... 60 92 57 91 / 0 0 0 0 RUIDOSO......................... 56 83 56 82 / 0 0 0 0 CAPULIN......................... 52 81 47 73 / 0 0 0 10 RATON........................... 50 87 46 81 / 0 0 0 5 SPRINGER........................ 51 86 44 80 / 0 0 0 0 LAS VEGAS....................... 50 82 47 82 / 0 0 0 0 CLAYTON......................... 57 91 55 79 / 0 0 0 10 ROY............................. 55 87 51 81 / 0 0 0 0 CONCHAS......................... 61 94 57 89 / 0 0 0 0 SANTA ROSA...................... 59 94 55 91 / 0 0 0 0 TUCUMCARI....................... 59 98 56 92 / 0 0 0 0 CLOVIS.......................... 61 97 57 93 / 0 0 0 5 PORTALES........................ 61 98 55 94 / 0 0 0 5 FORT SUMNER..................... 61 98 56 96 / 0 0 0 0 ROSWELL......................... 62 103 60 101 / 0 0 0 0 PICACHO......................... 59 97 55 98 / 0 0 0 0 ELK............................. 56 90 52 89 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ105-109. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. RED FLAG WARNING FROM 11 AM TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 43/24
Hazardous weather outlook, Jun 8, 5:24 AM MDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 524 AM MDT WED JUN 8 2011 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 524 AM MDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 11 AM UNTIL 8 PM FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE WHERE LOW HUMIDITY COMBINED WITH STRONG WIND WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SMOKE FROM SEVERAL FIRES BURNING IN SOUTHEAST ARIZONA WILL CREATE POOR AIR QUALITY OVER PORTIONS OF CENTRAL AND WESTERN NEW MEXICO THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH IS IN EFFECT LATE THURSDAY MORNING THROUGH THURSDAY EVENING FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE WHERE LOW HUMIDITY COMBINED WITH STRONG WIND WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SMOKE WILL CONTINUE TO CREATE POOR AIR QUALITY OVER PORTIONS OF CENTRAL AND WESTERN NEW MEXICO THROUGH FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:15 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 12 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.